# SDR SWAA2019011528189

- Difficulty date: November 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A10875
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT BS 887, BETWEEN STR 4R TO STR 5R, UNDER GROUND BLOCK LOCATION.  REPAIRED FRAME IAW ER AND EA.
